Pointwise error estimates of the bilinear SDFEM on Shishkin meshes
Article first published online: 27 MAR 2012
Copyright © 2012 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 29, Issue 2, pages 422–440, March 2013
How to Cite
Zhang, J. and Mei, L. (2013), Pointwise error estimates of the bilinear SDFEM on Shishkin meshes. Numer. Methods Partial Differential Eq., 29: 422–440. doi: 10.1002/num.21712
- Issue published online: 24 JAN 2013
- Article first published online: 27 MAR 2012
- Manuscript Accepted: 6 FEB 2012
- Manuscript Received: 19 OCT 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!